# SDR SIMA20161121007

- Difficulty date: November 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 44,052 hours, 37,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 7 AND 9 EMERGENCY LIGHT STRIPS HAD BROKEN WIRES.  REPLACED THE LIGHT STRIPS IAW AMM 33-50-12
